# SDR SWAA2022040882011

- Difficulty date: March 9, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 312 LBL 50 WL 208. / [01] REMOVED CORROSION ON FLOOR BEAM BS 312 LBL 50 WL 208 IN A 2.9' X 2.2' AREA IAW SRM 51-10-02-0G-0[17] INSTALLED FLOOR PANEL 221DF AND 221BF USING NEW BACN11AF CLIPNUTS PER MM 51-40-02;[18] VERIFIED BACN11AF CLIPNUTS INSTALLED; IN CORRECTIVE ACTION ITEM 17; AWAITING ENGINEERING APPROVAL.;[19] REPAIRED DAMAGE ON FLOOR BEAM BS 312; LBL 50; WL 208 PER EA 22-153-00830.;[20] VERIFIED CORRECTIVE ACTION #19;[21] EDITED CORROSION LEVEL ON MEASUREMENT TABLE.
